Hello! So I changed over from a certain contraceptive pill
Patient :Hello! So I changed over from a certain contraceptive pill to another 2 months ago and came on my period a week after starting the new one. That period lasted the remainder of the month and was very heavy and painful (just like my normal periods, the whole reason I started taking the pill in the first place). The next month came and the period stopped for a week and came back again after, it's now almost the end of the month and I am still on a very normal, heavy, painful period. I was told that there would be irregular bleeding during the transition of pills but this is seriously inconvenient, painful and upsetting. I was just wondering if there was any advice you had or an explanation? Taking into account that I have suffered with bleeding all my teenage life and I am pretty certain I have endometriosis (yet to be diagnosed). I actually had the contraceptive bar for a year and was on a constant period for the whole time (lighter than usual however). Thank you for the help. I am 18 in a week and very over all this stupid bleeding!
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.